Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 20, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 16, 2021, 7:33 PM CST. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2021, 7:33 PM CST (01:33 UTC)
- Expired
- Feb 19, 2021, 9:00 AM CST
- In force
- 61 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
360 WHUS74 KCRP 170133 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 733 PM CST Tue Feb 16 2021 GMZ230-235-250-255-270-275-170600- /O.NEW.KCRP.SC.Y.0020.210217T0133Z-210217T0600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 733 PM CST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North to east winds 20 to 25 knots with gusts up to 30 knots. Bays choppy to rough. Seas 4 to 6 feet with occasional seas up to 8 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...Until midnight CST tonight. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
10 follow-up statements
029 WHUS74 KCRP 170443 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 1043 PM CST Tue Feb 16 2021 GMZ250-255-270-275-171245- /O.EXT.KCRP.SC.Y.0020.000000T0000Z-210217T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1043 PM CST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...East to north winds 20 to 25 knots with gusts up to 30 knots. Seas 4 to 7 feet with occasional seas up to 9 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-170600- /O.CON.KCRP.SC.Y.0020.000000T0000Z-210217T0600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1043 PM CST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds around 20 knots. Bays choppy to occasionally rough. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until midnight CST tonight. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
345 WHUS74 KCRP 170621 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1221 AM CST Wed Feb 17 2021 GMZ230-235-170730- /O.EXP.KCRP.SC.Y.0020.000000T0000Z-210217T0600Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 1221 AM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... North to northeast winds will range from 15 to 20 knots tonight. Bay waters will be choppy to occasionally rough. Mariners operating small craft should exercise caution. $$ GMZ250-255-270-275-171000- /O.CON.KCRP.SC.Y.0020.000000T0000Z-210217T1500Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1221 AM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...East winds offshore to northeast winds nearshore 20 to 25 knots with gusts up to 30 knots. Seas 4 to 7 feet with occasional seas up to 9 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
915 WHUS74 KCRP 170945 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 345 AM CST Wed Feb 17 2021 GMZ250-255-270-275-171745- /O.EXT.KCRP.SC.Y.0020.000000T0000Z-210219T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 345 AM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...For near shore waters, northeast to north winds 20 to 25 knots with gusts to 30 knots. For offshore waters, east to northeast winds around 20 early this morning shifting to north late this morning and increasing to 20 to 25 knots with gusts to 30 knots tonight and Thursday. Seas 5 to 8 feet with occasional seas up to 10 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM, Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
104 WHUS74 KCRP 171740 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 1140 AM CST Wed Feb 17 2021 GMZ250-255-270-275-180500- /O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1140 AM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
747 WHUS74 KCRP 180325 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 925 PM CST Wed Feb 17 2021 GMZ250-255-270-275-181200- /O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T0000Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 925 PM CST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 6 PM CST Thursday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
692 WHUS74 KCRP 180851 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 251 AM CST Thu Feb 18 2021 GMZ250-255-270-275-190000- /O.EXT.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 251 AM CST Thu Feb 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TC
150 WHUS74 KCRP 182201 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 401 PM CST Thu Feb 18 2021 GMZ250-255-270-275-190615- /O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 401 PM CST Thu Feb 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JCP
600 WHUS74 KCRP 190440 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1040 PM CST Thu Feb 18 2021 GMZ250-255-270-275-191200- /O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1040 PM CST Thu Feb 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
007 WHUS74 KCRP 190851 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 251 AM CST Fri Feb 19 2021 GMZ270-275-191500- /O.EXT.KCRP.SC.Y.0020.000000T0000Z-210219T1500Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 251 AM CST Fri Feb 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 9 AM CST this morning. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-191200- /O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 251 AM CST Fri Feb 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TC
497 WHUS74 KCRP 191205 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 605 AM CST Fri Feb 19 2021 GMZ250-255-191315- /O.EXP.KCRP.SC.Y.0020.000000T0000Z-210219T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 605 AM CST Fri Feb 19 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Northerly winds will range from 15 to 20 knots through mid morning. Mariners operating small craft should exercise caution. $$ GMZ270-275-191500- /O.CON.KCRP.SC.Y.0020.000000T0000Z-210219T1500Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 605 AM CST Fri Feb 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM, Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM, Coastal waters from Baffin Bay to Port Aransas out 20 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 9 AM CST this morning. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 16, 5:54 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Feb 16, 5:54 PM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
554 PM CST Tue Feb 16 2021
.AVIATION...
All sites excluding LRD expected to see LIFR conditions from
around 00z this evening to 12z Wednesday morning as a nearby
coastal trough brings a low stratus deck into the area. LRD is
expected to remain MVFR through this TAF cycle. Have extended the
potential for freezing drizzle south to include ALI and CRP as
temperatures have not warmed up as previously expected and are
still below freezing. Light ice accumulations are possible as the
precipitation pushes through tonight into tomorrow. All sites are
expected to return to MVFR conditions by 21z Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 36 51 32 42 25 / 70 20 10 10 0
Victoria 30 44 28 39 21 / 80 40 20 10 0
Laredo 34 57 33 45 27 / 20 0 10 10 0
Alice 33 52 31 43 24 / 60 10 10 10 0
Rockport 37 51 32 42 26 / 80 30 10 10 0
Cotulla 29 54 31 42 24 / 40 10 30 20 0
Kingsville 35 54 33 44 24 / 60 10 10 10 0
Navy Corpus 39 51 35 43 29 / 80 20 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Winter Weather Advisory until 6 AM CST Wednesday For the
following zones: Inland Calhoun...Inland Nueces...Inland
Refugio...Inland San Patricio...Jim Wells.
Winter Weather Advisory until 6 AM CST Wednesday For the
following zones: Duval...La Salle...McMullen.
Winter Storm Warning until 6 AM CST Wednesday For the following
zones: Bee...Goliad...Live Oak...Victoria.
GM...None.
&&
HAA/72...AVIATIONHazardous weather outlook, Feb 16, 6:07 PM CST, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 607 PM CST Tue Feb 16 2021 TXZ229>234-239>247-342>347-442-443-447-180015- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 607 PM CST Tue Feb 16 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight A Winter Storm Warning is in effect for portions of the Brush Country to the Victoria Crossroads tonight for significant ice accumulations. A Winter Weather Advisory is in effect tonight for the northwest Brush Country and inland tier of coastal counties for very light ice accumulations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wind Chill Warning may be needed both Wednesday night and Thursday night. A Freeze Warning may be needed both Wednesday night and Thursday night. Light freezing rain and sleet will be possible over the northern Brush Country to the Victoria Crossroads Wednesday night into Thursday morning. GMZ230-235-250-255-270-275-180015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 607 PM CST Tue Feb 16 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight Small Craft Advisory conditions may develop over the offshore waters late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Small Craft Advisory conditions may be possible Wednesday through Friday morning.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 10:21 PM CST | Freeze Warning | CRP | Bee, Calhoun, Duval, Goliad, Jim Wells, Kleberg and 8 more | 11 hr |
| Feb 17, 2:53 PM CST | Freeze Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 8 more | 18 hr |
| Feb 17, 2:56 PM CST | Winter Weather Advisory | CRP | Bee, Goliad, La Salle, Live Oak, McMullen, Victoria | 27 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.